# SDR DALA2021101906467

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 70,329 hours, 26,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 L1 DOOR GIRT BAR FOUND DETACHED AT DEPARTURE. CORRECTIVE ACTION: REINSTALLED L1 GIRT BAR PER AMDS TASK CARD 2566-9001-1L. OP CHECKED GOOD. VERIFIED INSTALLATION AND OPERATION OF L1 GIRT BAR. (7308578)
